# SDR SWAA2017010510978

- Difficulty date: January 1, 2017
- Submitted: January 5, 2017
- Operation: Air carrier
- Aircraft: N8604K
- Make and model: Boeing 737-8H4
- Aircraft serial: 39883
- Aircraft time: 16,875 hours, 7,122 cycles
- System (JASC): 2810 · Fuel Storage
- Part: Valve
- Part number: 2670136
- Condition: Leaking
- Location: Fuel System
- Stage of operation: UK
- How discovered: O
- Nature of condition: K, B
- Precautionary procedure: A

## Discrepancy

DIVERSION, KEEL BEAM FUEL LEAK ODOR IN CABIN.  R&R NR 2 VALVE PER MM.
